Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On harmonic mappings


Author: Johannes C. C. Nitsche
Journal: Proc. Amer. Math. Soc. 9 (1958), 268-271
MSC: Primary 53.00; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0104233-9
MathSciNet review: 0104233
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Berg, On univalent mappings by solutions of linear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 310-318. MR 0083657 (18:741b)
  • [2] L. Bers, Isolated singularities of minimal surfaces, Ann. of Math. vol. 53 (1951) pp. 364-386. MR 0043335 (13:244c)
  • [3] E. Heinz, Ueber die Loesungen der Minimalflaechengleichung, Nachr. Akad. Wiss. Goettingen, Math.-Phys. K1. (1952) pp. 51-56. MR 0054182 (14:885c)
  • [4] E. Heinz, Ueber gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampère'sche Gleichung, Math. Ann. vol. 131 (1956) pp. 411-428. MR 0123809 (23:A1131)
  • [5] E. Heinz, On certain non-linear elliptic differential equations and univalent mappings, Technical Report No. 63, Stanford University, 1957.
  • [6] E. Hopf, On an inequality for minimal surfaces $ z = z(x,y)$, Journal of Rational Mechanics and Analysis vol. 3 (1953) pp. 519-522 and 801-802.
  • [7] K. Joergens, Ueber die Loesungen der Differentialgleichung $ rt - {s^2} = 1$, Math. Ann. vol. 127 (1954) pp. 130-134.
  • [8] -, Harmonische Abbildungen und die Differentialgleichung $ rt - {s^2} = 1$, Math. Ann. vol. 129 (1955) pp. 330-344. MR 0073823 (17:493b)
  • [9] H. Lewy, On the nonvanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 689-692. MR 1563404
  • [10] -, A priori limitations for solutions of Monge-Ampère equations II, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 365-374. MR 1501906
  • [11] J. Nitsche, Ueber eine mit der Minimalflaechengleichung zusammenhaengende analytische Funktion und den Bernsteinschen Satz, Archiv der Mathematik vol. 7 (1956) pp. 417-419. MR 0087983 (19:448c)
  • [12] -, Elementary proof of Bernstein's theorem on minimal surfaces, Ann. of Math. vol. 66 (1957) pp. 543-544. MR 0090833 (19:878f)
  • [13] T. Radó, Zu einem Satze von Bernstein ueber Minimalflaechen im Grossen, Math. Ztschr. vol. 26 (1927) pp. 559-565. MR 1544874

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00, 31.00

Retrieve articles in all journals with MSC: 53.00, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0104233-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society